MathSciNet Relay Station
MathSciNet bibliographic data
MR2346469 (2009a:16024) 16G20 (14L30)
Bobiński, Grzegorz Geometry of regular modules over canonical algebras. Trans. Amer. Math. Soc. 360 (2008), no. 2, 717–742 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement